# SDR UPS00433337

- Difficulty date: June 15, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15201566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK SEAT TRACK IS CRACKED AT BS 440 AND 460 RBL 64.  SECTION OF SEAT TRACK FROM BS 430 - BS 460 REPLACED IAW SRM 53-10-05 FIG 1A DETAIL 4.
